JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FOUNDATIONS OF THE THEORY OF ℓ1 HOMOLOGY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FOUNDATIONS OF THE THEORY OF ℓ1 HOMOLOGY
Park, Hee-Sook;
  PDF(new window)
 Abstract
In this paper, we provide the algebraic foundations to the theory of relative homology. In particular, we prove that homology of topological spaces, both for the absolute case and for the relative case, depends only on their fundamental groups. We also provide a .proof of Gromov's Equivalence theorem for homology, stated by Gromov without proof [4].
 Keywords
homology;relative homology;
 Language
English
 Cited by
1.
Relative measure homology and continuous bounded cohomology of topological pairs, Pacific Journal of Mathematics, 2012, 257, 1, 91  crossref(new windwow)
 References
1.
Ann.of Math. Stud., 1981. vol.97. pp.53-63

2.
Cohomology of Groups, 1982.

3.
J. London Math. Soc., 1993. vol.202. pp.111-163

4.
Publ. Math. IHES, 1982. vol.56. pp.5-100

5.
J. Soviet Math., 1987. vol.37. pp.1090-1114 crossref(new window)

6.
Proc. Amer. Math. Soc., 1985. vol.94. pp.539-544 crossref(new window)

7.
Topology, 1984. vol.23. pp.465-471 crossref(new window)

8.
Topology Appl., 2003. vol.131. pp.203-234 crossref(new window)